# SDR FDEA201104041313

- Difficulty date: April 4, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 52,864 hours, 12,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AJC700135
- Condition: Cracked
- Location: Bs 2164
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE FORWARD TAIL CONE RIGHT HAND LOWER ALIGNING PIN SUPPORT  CHANNEL FOUND CRACKED AT BULKHEAD STATION 2164 AFT FACE. EMPENNAGE LOWER BULKHEAD STATION 2164 RIGHT HAND LOWER ALIGNING PIN SUPPORT  STIFFENER  REPAIR CARRIED OUT AS PER SRM 53-80-02 FIG 201 REPAIR 1 REVISION 46.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
